THE TRUTH ABOUT VACCINES

New Publication
Homeopathy in Intensive Care
and Emergency Medicine
Homeopathy First Magazine
Best Vitamin C Drink 
Learn More With Caralyn 
Coupon SHOPWITHHWC

 

Homeopathy World Community

Creating Waves of Awareness

I am a homeopath, relatively new to the field and I am looking for help and advice in managing skin rash aggravations.  A patient came to me who had gotten a skin rash from taking 6x silica.  Turns out the remedy that fits her case is Calc Silicata.  She had a rash that was repeatedly suppressed by cortisone cream after she had her second child.  She also had a bad case of mono in the past, skin boils, and acne that have been suppressed. 

Because she was already aggravated, I gave her the remedy in a 1M potency.  In hindsight, it would have been better to go with LM I think.  She improved dramatically on every level with a return of boils, acne and a worsened skin rash.  It was up and down, but has remained over the past few months. 

I went up in potency to 10M and she got strep throat that looked and felt 'exactly like the mono'.  Good news, but before talking to me about it, she got a round of antibiotics.  When the antibiotics were up, her skin rash got infected and now she is on another round of antibiotics as well as topical antibiotic cream. 

All along there has been a 'psora' energy to the rash and so I have given her a 200c psora to see if it will help calm the skin.  I have hesitated to change or interfere with the prescription  because of all the positive changes.

Don't know quite what to do.  I know the skin needs to express itself, but the situation has gotten out of hand.  Her menstrual cycles have regulated and her energy is good, and the last follow up indicated the same remedy.

I know the skin needs to express in order for the effects of the suppression to be healed, but we are both at wits ends and it is time for palliation, if possible. 

Any suggestions or experience would be greatly appreciated.

Views: 157

Reply to This

Replies to This Discussion

dear adrienne, Yes skin problems are always a rollercoaster ride into a nightmarish journey for homeopath and patient.
You started at a verry high potency-I would not-I start at the lowest potency and work up VERRY SLOWLY
Suppressive Antibiotics internally as well as Topicals were used by the patient- This is nOT A GOOD THING,Homeopaths know this causes aggravation/suppression/alot of damage to the fragile immune system.
Strep cannot be handled using antibiotics,just so you know in the future.
stick with homeopathics (yes even for strep)

RSS

Search This Site

GET ➤ 
Cancer and Homeopathy
Best Vitamin C Drink
Enter SHOPWITHHWC
for $3 coupon

AGRO HOMEOPATHY

RADIO & VIDEO SHOWS

© 2017   Created by Debby Bruck.   Powered by

Badges  |  Report an Issue  |  Terms of Service

Related Posts Plugin for WordPress, Blogger...